Alert archive / Louisiana / River Flood Warnings in 2008

River Flood Warning 21, NWS Jackson, MS

March 19, 2008Catahoula Parish, Concordia Parish, Louisiana

NWS Jackson, MS issued this river flood warning at Mar 19, 2008, 12:22 PM CDT for Catahoula Parish, Concordia Parish, Louisiana. It took effect at Apr 7, 2008, 7:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 19, 2008, 12:22 PM CDT (17:22 UTC)
In effect from
Apr 7, 2008, 7:00 AM CDT
Expired
Mar 28, 2008, 10:42 AM CDT
In force
Issued by
NWS Jackson, MS
Flood severity
Minor

Counties Catahoula Parish, LA, Concordia Parish, LA

The river

Written for the forecast point Black River at Acme (ACML1).

Action stage
47 ft
Minor stage
48 ft
Moderate stage
52 ft
Major stage
58 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KJAN 191723
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1222 PM CDT WED MAR 19 2008


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES


HEAVY RAINFALL OCCURRED OVER THE MISSISSIPPI RIVER BASIN AND THE LOWER
OHIO RIVER BASIN DURING THE LAST 48 HOURS. THIS WILL CAUSE
THE LOWER MISSISSIPPI RIVER TO RISE ABOVE FLOOD STAGE.  BACKWATER FROM
THE MISSISSIPPI RIVER WILL PUSH TO THE BLACK RIVER TO FLOOD STAGE.

SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER 
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE 
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND 
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN

THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, 
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12 
HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT 
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

LAC025-029-201122-
/O.NEW.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1222 PM CDT WED MAR 19 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR THE BLACK RIVER AT ACME
* FOR MONDAY APRIL 07.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 35.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE AND CREST NEAR FLOOD STAGE ON 
  MONDAY APRIL 7TH .
* IMPACT...AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE 
  LEVEE. 

&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   THU   FRI   SAT CREST DAY  TIME

BLACK RIVER
ACME            48  35.1 WED 11 AM  35.3  35.6  36.0  48.0 4/7       

$$
9 follow-up statements
000 
WGUS84 KJAN 201707
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1207 PM CDT THU MAR 20 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..

  BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES 

SAFETY MESSAGE...DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER 
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE 
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND 
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN

THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, 
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12 
HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT 
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TOMORROW BETWEEN 
10 AM AND NOON.

LAC025-029-211107-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1207 PM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME
* FROM MONDAY APRIL 7 UNTIL FURTHER NOTICE.
* AT 11:00 AM THURSDAY...THE STAGE WAS 35.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  APRIL 7TH.
* IMPACT AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE 
  LEVEE.

&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   FRI   SAT   SUN CREST DAY  TIME

BLACK RIVER
ACME            48  35.0 THU 11 AM  34.8  34.7  34.7  48.0 4/7      

$$
000 
WGUS84 KJAN 211936
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
236 PM CDT FRI MAR 21 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   LOUISIANA..
  
  BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES 

SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER 
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE 
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND 
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN

THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, 
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12 
HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT 
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED SATURDAY BETWEEN 10AM
AND NOON

LAC025-029-221336-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
236 PM CDT FRI MAR 21 2008

THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME
* FROM MONDAY APRIL 07 UNTIL FURTHER NOTICE
* AT  1:00 PM FRIDAY THE STAGE WAS 34.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE ON MONDAY
  APRIL 07.
* IMPACT...AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE 
  LEVEE. 

&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   SAT   SUN   MON CREST DAY  TIME

BLACK RIVER
ACME            48  34.9 FRI 01 PM  35.7  36.0  36.6  48.0 4/7        

$$
000 
WGUS84 KJAN 221659
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1159 AM CDT SAT MAR 22 2008





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   LOUISIANA..
 
  BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES 

SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER 
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE 
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND 
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN

THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, 
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12 
HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT 
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED SUNDAY BETWEEN 10 AM 
AND NOON.

LAC025-029-231059-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1159 AM CDT SAT MAR 22 2008

THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME.
* FROM MONDAY APRIL 07 UNTIL FURTHER NOTICE.
* AT 11:00 AM SATURDAY THE STAGE WAS 35.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE ON 
  MONDAY APRIL 7TH.
* IMPACT...AT 48 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE 
  LEVEE. THE LEVEE ENDS ABOUT 7 OR 8 MILES BELOW BROUILLETTE.

&&
 
              FLOOD    OBSERVED        FORECAST 7AM         CREST
LOCATION       STG   STG DAY  TIME   SUN   MON   TUE   CREST DAY  TIME

BLACK RIVER
ACME           48   35.2 SAT 11 AM  35.6  36.1  37.2    48.0 4/7      

$$
000 
WGUS84 KJAN 231552
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1052 AM CDT SUN MAR 23 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   LOUISIANA..
   
  BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES 

SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER 
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE 
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND 
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN

THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, 
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12 
HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT 
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

LAC025-029-240952-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1052 AM CDT SUN MAR 23 2008

THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME.
* FROM MONDAY APRIL 07 UNTIL FURTHER NOTICE.
* AT 10:00 AM SUNDAY THE STAGE WAS 35.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  APRIL 7TH.
* IMPACT...AT 48 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE 
  LEVEE. THE LEVEE ENDS ABOUT 7 OR 8 MILES BELOW BROUILLETTE.

&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   MON   TUE   WED CREST DAY  TIME

BLACK RIVER
ACME            48  35.7 SUN 10 AM  36.2  36.6  37.5  48.0 4/07      

$$
000 
WGUS84 KJAN 241704
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1204 PM CDT MON MAR 24 2008
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   LOUISIANA..
   
   BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES 

SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER 
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE 
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND 
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN

THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, 
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12 
HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT 
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TUESDAY MORNING 
BETWEEN 10 AND NOON.

LAC025-029-252304-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1204 PM CDT MON MAR 24 2008

THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME.
* FROM MONDAY APRIL SEVENTH UNTIL FURTHER NOTICE.
* AT 11:00 AM MONDAY THE STAGE WAS 36.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  APRIL SEVENTH.
* IMPACT AT 48 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE 
  LEVEE. THE LEVEE ENDS ABOUT 7 OR 8 MILES BELOW BROUILLETTE.

&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

BLACK RIVER
ACME           48   36.7 MON 11 AM  37.1  37.7  38.3  48.0 4/7

$$
000 
WGUS84 KJAN 251506
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1006 AM CDT TUE MAR 25 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   LOUISIANA...
   
  BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES 

SAFETY MESSAGE...DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER 
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE 
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND 
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN

THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, 
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12 
HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TOMORROW BETWEEN 8 AND
NOON.

LAC025-029-262106-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1006 AM CDT TUE MAR 25 2008

THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME.
* FROM MONDAY APRIL 07 UNTIL FURTHER NOTICE.
* AT 9:00 AM TUESDAY THE STAGE WAS 37.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  MORNING APRIL 7TH.
* IMPACT...AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE 
  LEVEE. 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 48.8 FEET
  ON MAR 22 1997.

&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   WED   THU   FRI CREST DAY  TIME

BLACK RIVER
ACME            48  37.3 TUE 09 AM  37.8  38.5  39.1  48.0  4/7

$$
000 
WGUS84 KJAN 261519
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1019 AM CDT WED MAR 26 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   LOUISIANA...
   
   BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES 

SAFETY MESSAGE...DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER 
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE 
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND 
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN

THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, 
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12 
HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

LAC025-029-272119-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1019 AM CDT WED MAR 26 2008

THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME

* FROM MONDAY APRIL 07 UNTIL FURTHER NOTICE.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 37.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  APRIL 7TH.
* IMPACT...AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE 
  LEVEE. 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 48.8 FEET
  ON MAR 22 1997.

&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   THU   FRI   SAT CREST DAY  TIME

BLACK RIVER
ACME            48  37.8 WED 09 AM  38.2  38.7  39.1  48.0  4/7  AM

$$
000 
WGUS84 KJAN 271551
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1051 AM CDT THU MAR 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
  LOUISIANA...THE BLACK RIVER AT ACME AFFECTING CATAHOULA AND
  CONCORDIA PARISHES...

SAFETY MESSAGE...DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER 
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE 
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND 
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN

THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, 
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12 
HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

LAC025-029-282151-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1051 AM CDT THU MAR 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ACME.
* FROM MONDAY APRIL 7 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 38.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  MORNING.
* IMPACT...AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE 
  LEVEE. THE LEVEE ENDS ABOUT 7 OR 8 MILES BELOW BROUILLETTE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 48.8 FEET
  ON MAR 22 1997.

&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   FRI   SAT   SUN CREST DAY  TIME

BLACK RIVER
ACME            48  38.1 THU 10 AM  38.7  39.1  39.5  48.0 4/7  AM

$$
000 
WGUS84 KJAN 281542
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
1042 AM CDT FRI MAR 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
   IN LOUISIANA...
 
  BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES

AFTER FURTHER ANALYZING THE HEIGHT OF THE RED RIVER AND 
THE OUACHITA RIVER AND THE CURRENT MISSISSIPPI RIVER RISE..THE DECISION 
WAS MADE TO LOWER THE FORECASTED FLOOD CREST TO BELOW FLOOD STAGE.
THE RED AND THE OUACHITA RIVERS ARE LOWER THAN THEY
WERE IN PREVIOUS FLOOD EVENTS THAT PRODUCED FLOODING AT ACME.  THIS
COULD CHANGE IF FUTURE RAINFALL IN THE OHIO AND UPPER MISSISSIPPI
VALLEYS PRODUCE A HIGHER CREST ALONG THE MISSISSIPPI OR IF HEAVY
RAINFALL IN ARKANAS AND LOUISIANA IN THE FUTURE CAUSE THE RED AND
OUACHITA RIVER TO GO MUCH HIGHER THAN CURRENT LEVELS.

SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER 
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE 
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND 
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN

THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, 
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12 
HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

LAC025-029-281612-
/O.CAN.KJAN.FL.W.0021.000000T0000Z-080328T1542Z/
/ACML1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1042 AM CDT FRI MAR 28 2008

THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER AT ACME
* AT  9:00 AM FRIDAY THE STAGE WAS 38.2 FEET. 
* FLOOD STAGE IS 48 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 42 FEET 
  MONDAY APRIL SEVENTH.


&&
 
              FLOOD    OBSERVED        FORECAST 7AM       CREST
LOCATION       STG   STG DAY  TIME   SAT   SUN   MON CREST DAY  TIME

BLACK RIVER
ACME            48  38.2 FRI 09 AM  38.7  39.1  39.4  42.0 4/7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 19, 12:18 PM CDT, 4 minutes earlier.

Area forecast discussion, Mar 19, 12:18 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1218 PM CDT WED MAR 19 2008

.UPDATE...DID A QUICK UPDATE TO ADJUST THE HOURLY VALUES FOR THE
FALLING TEMPERATURES AND TO ADD THE LKY. EXPANDED IT FOR THE ENTIRE
AREA AND MAY HAVE TO EXTEND IT TIME WITH THE NEXT PACKAGE. WINDS
ACROSS THE CWA WERE STEADY AROUND 20 AND GUSTING TO 25 MPH OR HIGHER.
A LINE OF SHOWERS HAS DEVELOPED OVER THE ZONES ALONG THE BOUNDARY.
SLIGHT CHANCE POPS SEEM GOOD. OTHERWISE...NO CHANGES AT THIS TIME.

&&

.AVIATION...
CEILINGS AROUND THE REGION WERE AROUND 2500FT...SO WILL MAINTAIN
THROUGH ABOUT 3Z. CEILINGS SHOULD BEGIN TO CLEAR AROUND GLH BY THEN
AND CONTINUE TO CLEAR OVERNIGHT IN THE EAST. BEYOND ABOUT 9Z...GOING
WITH VFR CONDITIONS AT ALL SITES. BREEZY CONDITIONS CONTINUE AT ALL
SITES. WINDS FROM 15 TO 25 KTS WITH GUSTS UP TO 40 KT POSSIBLE WILL
CONTINUE THROUGH THE EARLY AFTERNOON. RIGHT NOW EXPECTING THE WINDS
TO SUBSIDE AROUND 21Z...WITH ALL GUSTS ENDING BY 00Z. WILL MAKE
ADJUSTMENTS AS NEEDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  41  70  42 /  20   0   0   0
MERIDIAN      71  42  69  38 /  61   0   0   0
VICKSBURG     67  41  69  42 /  16   0   0   0
HATTIESBURG   71  43  72  39 /  30   0   0   0
NATCHEZ       65  43  68  41 /  14   0   0   0
GREENVILLE    66  40  68  45 /  41   0   0   0
GREENWOOD     69  39  68  43 /  50   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ018-019-
     025>066-072>074.

LA...LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ007>009-
     015-016-023>026.

AR...LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR ARZ074-075.

&&

7
Hazardous weather outlook, Mar 19, 7:26 AM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
726 AM CDT WED MAR 19 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
201230-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
726 AM CDT WED MAR 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A LAKE WIND ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE DELTA
TODAY...GENERALLY NORTHWEST OF A LINE FROM WINNSBORO LOUISIANA TO
GRENADA MISSISSIPPI. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30
MPH ARE EXPECTED TO DEVELOP BEHIND A STRONG DEPARTING LOW PRESSURE
SYSTEM. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. THE WINDS WILL
BECOME LIGHTER DURING LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

22

In the hours before

Local storm report, Mar 19, 10:19 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1019 AM CDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 AM     TSTM WND DMG     CAMDEN                  32.78N 89.84W
03/19/2008                   MADISON            MS   EMERGENCY MNGR

            A TREE FELL ON A POWERLINE IN CAMDEN AND RESULTED IN A
            MINOR FIRE.

0517 AM     TSTM WND DMG     5 S CARTHAGE            32.67N 89.53W
03/19/2008                   LEAKE              MS   LAW ENFORCEMENT

            ONE TREE DOWN ON BLUEBIRD LANE NEAR HWY 35 SOUTH.

0524 AM     TSTM WND DMG     5 SE FOREST             32.74N 91.35W
03/19/2008                   WEST CARROLL       LA   LAW ENFORCEMENT

            ONE TREE DOWN ON SHERMAN HILL ROAD IN THE SOUTHEAST PART
            OF SCOTT COUNTY.

&&

HAMRICK
Local storm report, Mar 19, 12:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1219 PM CDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     LIGHTNING        RAYMOND                 32.26N 90.42W
03/19/2008                   HINDS              MS   EMERGENCY MNGR

            LIGHTNING STRUCK A TREE IN THE RAYMOND AREA AND SET IT ON
            FIRE ON SEVEN SPRINGS ROAD.

0345 AM     TSTM WND DMG     RAYMOND                 32.26N 90.42W
03/19/2008                   HINDS              MS   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN THE RAYMOND AREA.

0700 AM     NON-TSTM WND DMG BUDE                    31.46N 90.85W
03/19/2008                   FRANKLIN           MS   LAW ENFORCEMENT

            A FEW TREES REPORTEDLY FELL WITH THE GUSTY WINDS BEHIND
            THE COLD FRONT NEAR BUDE CLOSE TO HIGHWAY 98. THE GROUND
            WAS SAID TO BE VERY SATURATED.

&&

HAMRICK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 12:23 AM CDTTornado WarningJANCatahoula, Concordia67 min
Mar 19, 12:39 AM CDTSevere Thunderstorm WarningJANEast Carroll, Madison51 min
Mar 19, 2:04 AM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Tensas30 min
Mar 19, 7:21 AM CDTLake Wind AdvisoryJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more14 hr
Mar 19, 11:25 AM CDTRiver Flood WarningJANEast Carroll47 days
Mar 19, 11:25 AM CDTRiver Flood WarningJANMadison, Tensas52 days
Mar 19, 11:25 AM CDTRiver Flood WarningJANConcordia74 days

Nearby

River Flood Warnings in Louisiana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.